Home | Posts RSS | Comments RSS | Login

Off to the doctor...

Thursday, April 23, 2009
There is still fluid on my knee and I've now become one giant rash. So, I'm heading off to the doctor this afternoon. I'm almost to the point where I'm ok with the doctor draining this stupid knee. I don't know what he's going to do about the rash, though.

CRAP! CRAP! CRAP! CRAP! CRAP!!

I just got back from the doctor. Guess what? It looks like I've developed a Latex allergy!! That would explain the rash on my face and now the rash on my leg and the increased in severity of the rash on my face! CRAP!!!

The doctors do not want to drain my knee because of the rash. They agree that the knee probably needs to be drained because of how much fluid is in there along with the fact that the kneecap is displaced because of the fluid. But, they don't want to risk having any kind of rash getting into the blood stream. CRAP!! Did I mention...CRAPPPPPPPP!

So, I've got to take some serious steroids for a few days and see if we can get the rash to go away. The steroids might also help get rid of some of the fluid. But, if the fluid doesn't go away, then as soon as the rash is gone, I'll go back and get the knee drained.

So, have I mentioned....CRAP!!

Thanks for reading.
Annette

6 comments to Off to the doctor...:

Colleen said...

Well, CRAP is right, Annette!! I sure hope the steriods help your rash, so then you can get your knee taken care of!! Gee whiz, wish there was something I could do to help ya out!!

Hugs,
Colleen

paula54 said...

Good Grief lady!!! DOULBE CRAP!

Di said...

I think CRAP sums it up. I am so sorry you are dealing with this new "twist". Hopefully the rash will slowly go away and the knee will be better even sooner.
hugs, di

Wendy's Mom said...

OMG! I am so sorry that you are having to deal with this.
I cannot believe the rash is so bad that is horrible! YES it would be absolutely HORRIBLE if that got in your blood stream. Glad the Doc was on his toes today!
Take those steroids and watch the Addisons to makes sure it is not acting up in all this.
I really hope the steroids help the knee too.

Please keep us posted. I will be praying for you.

Love,
Sheila and Wendy!

Jen said...

CRAP...My Phriend...Sorry you have all of this Crap going on...Hope the steroids help and fast...Take care.
Hugs:)
Jen

Teddybear said...

Annette I know too well about Latex allergies. I developed an allergy to latex 15 yrs ago, no fun. Make sure you stay away from bananas and kiwi's people tend to forget about them but they grow on natural rubber tree plants.

I will keep praying for you that you get better with the steriods, I also pray you don't have to have your knee drained.

Your time at the Victorian place sounds like fun.